# SDR RAAA01B202

- Difficulty date: January 15, 2001
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- Aircraft time: 61,747 hours, 42,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 861014
- Condition: Discharged
- Location: Pax Cabin
- Component: Light, Intvlv
- Component part number: 873100212
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK, MID CABIN DOOR EXIT IDENTIFIER INOP.  REPLACED BATTERY, OPS GOOD PER ECO 86-26.
